MathSciNet Relay Station
MathSciNet bibliographic data
MR2228569 (2007f:60064) 60J45 (31B05 31C25 60J35)
Barlow, Martin T.; Bass, Richard F.; Kumagai, Takashi Stability of parabolic Harnack inequalities on metric measure spaces. J. Math. Soc. Japan 58 (2006), no. 2, 485–519.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement